How dangerous can a side effect of a medicine be?
Your skin will get things like red rash, headache, or vomiting. But a new study in the United States claims that the most commonly used medicines can increase the risk of depression.
According to the study, medicines given for heart diseases, contraception medicines and side-effects of some painkillers may lead to depression.
Depression symptoms were detected in one-third of 26,000 people who attended the study.
What else is found in the study?
American Medical Association study speaks to people of the United States of 18 years of age or older. These people had taken at least one type of doctor’s medicine between 2005 and 2014.
It was found that in 37% of these medicines written by the doctor, depression has been described as a possible side effect.
During these studies, rates of depression were found in these people –
7 percent of people taking a kind of medicine
9 percent people taking two types of medicine
15% of people taking three or more medicines
About 5 percent of people in the US suffer from depression.
The main author of the study, Dima Kato, said, “Many people will be surprised that their medicines may not have anything to do with mood, panic, or depression. But still they may feel the symptoms of depression due to medicines and depression It can also happen. ”
Although it is not clear whether medicines may be due to poor mood.
You may feel depressed if you get sick for any reason. It may also be that people participating in the study have previously been a victim of depression.
Can Children Have Depression?
Unhealthy pain relief medicines, why not get in India?
What do the experts say?
Experts have warned that studies have shown the danger of medicines and depression, but this is not the reason for the effect.
Professor David Baldwin of the Royal College of Psychiatrists says, “When there is a physical illness, it is normal to have brain tension. It is not surprising that the medicines taken for heart and kidney disease are depressed. To be associated with the danger. ”
Although not all aspects of this study in the United States apply to the rest of the world.
Three times to smoke depression patients
How much danger?
What will be the danger, it depends on the medicine.
Depression can be a common side-effect from contraceptive medicines. But this is not so common with other medicines.
One in ten people is usually a side-effect, whereas one in ten thousand occasionally gets a side-effect.
This information is written on the paper given in the packet of medicine and information can also be collected by searching online.
Professor David Taylor of the Royal Pharmaceutical Society says, “It should also be noted that if there is any practical explanation for depression due to medicines.”
For example, the contraceptive pill is directly related to the hormone level and mood.
But in the case of medicines such as heart disease, it is difficult to ascertain that the reason for depression is medicine or any other condition.
Professor Taylor says, “We are not so good at finding out about this now. We can not tell that the cause of depression is medicine or any other reason for the time of the course which has nothing to do with the medicine.”
Is Sex Addiction Really Disease?
So what should we do?
Professor Taylor suggests that if you are currently taking any of these medicines and you do not have any symptoms of depression then do not need to panic.
But those who have experienced symptoms of depression after taking the medicine should meet their doctor and tell about their problem. Expert doctors can give you the right advice on this.
What to do with the remaining medicines in the house?